Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS Midland/Odessa, TX

August 13, 2006Ector County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Aug 13, 2006, 7:28 PM CDT for Ector County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2006, 7:28 PM CDT (00:28 UTC)
Expired
Aug 13, 2006, 10:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 37 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 10:05 PM CDTFLASH FLOODOdessa, TXAT LEAST THREE FEET OF WATER IS FLOWING ACROSS THE 200-400 BLOCK OF MUSKINGUM AVENUE.
Aug 13, 10:06 PM CDTFLASH FLOODOdessa, TXTWO APARTMENT BUILDINGS HAVE BEEN EVACUATED DUE TO SEVERE FLOODING ACROSS TOWN. ONE COMPLEX IS LOCATED ON THE 1100 BLOCK OF UNIVERSITY DRIVE. THE OTHER COMPLEX IS LOCATED ALONG THE 800 BLOCK OF KELLY. SHELTERS ARE BEING SET UP. ROADS ARE BEING CLOSED ALL ACROS
Aug 13, 10:30 PM CDTFLASH FLOODOdessa, TXSEVERAL HIGH WATER RESCUES PERFORMED BETWEEN 1030 PM AND MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 157 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2528 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 140030
FFWMAF
TXC135-140330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 PM CDT SUN AUG 13 2006

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...

* UNTIL 1030 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  FLASH FLOODING FROM A THUNDERSTORM NEAR THE CITY OF ODESSA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  COWDEN...GOLDSMITH... ODESSA... AND GARDENDALE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL FROM 
SEVERAL THUNDERSTORMS THROUGHOUT ECTOR COUNTY.  ONE THUNDERSTORM WAS 
LOCATED ALONG THE NORTH SIDE OF THE CITY OF ODESSA.  OTHER 
THUNDERSTORMS ARE DEVELOPING AROUND GOLDSMITH...AND ANOTHER JUST 
EAST OF PENWELL.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3206 10275 3168 10276 3168 10232 3206 10231

$$
2 follow-up statements
000 
WGUS74 KMAF 140038
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
735 PM CDT SUN AUG 13 2006

TXC135-140330-
ECTOR-
735 PM CDT SUN AUG 13 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
ECTOR COUNTY...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING 
OVER ECTOR COUNTY.  OF PARTICULAR NOTE...A VERY STRONG THUNDERSTORM 
WAS DEVELOPING JUST SOUTH OF WEST ODESSA AND WAS MOVING TO THE NORTH 
AT ABOUT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST 
ODESSA...ODESSA...AND GOLDSMITH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

LAT...LON 3206 10275 3168 10276 3168 10232 3206 10231

$$
000 
WGUS74 KMAF 140314
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1006 PM CDT SUN AUG 13 2006

TXC135-140330-
ECTOR-
1006 PM CDT SUN AUG 13 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
ECTOR COUNTY...

AT 1002 PM CDT...THE PUBLIC REPORTED SERIOUS FLASH FLOODING IN MOST 
PARTS OF ODESSA.  THE STORM THAT AFFECTED MUSH OF ODESSA HAS 
WEAKENED AND IS ABOUT 4 MILES TO THE EAST OF THE CITY...MOVING EAST 
AT 5 MPH.

AT 1005 PM CDT...THE PUBLIC REPORTED WATER AT LEAST THREE FEET DEEP 
ALONG THE 200-400 BLOCK OF SOUTH MUSKINGUM AVENUE.  IN 
ADDITION...TWO APARTMENT BUILDINGS HAVE BEEN SERIOUSLY FLOODED AND 
ARE BEING EVACUATED.  ONE APARTMENT BUILDING IS LOCATED AT 1103 WEST 
UNIVERSITY AND THE SECOND APARTMENT BUILDING IS LOCATED NEAR THE 800 
BLOCK OF KELLY.  SHELTERS ARE BEING OPENED FOR THE DISPLACED 
RESIDENTS.  

RESIDENTS IN AND NEAR ODESSA SHOULD STAY OFF THE ROADS IF AT ALL 
POSSIBLE TONIGHT AS THE TYPICAL AREAS WHERE ODESSA FLOODS HAVE BEEN 
SEVERELY FLOODED...INCLUDING 42ND STREET AND DIXIE.  CITY OFFICIALS 
ARE IN THE PROCESS OF CLOSING ROADS TO PROTECT DRIVERS FROM INJURY.

DUE TO THE NATURE OF THE FLOODING...THIS WARNING WILL BE CONTINUED 
IN TIME FOR THE NEXT FEW HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3206 10275 3168 10276 3168 10232 3206 10231

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:33 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Aug 13, 2:33 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 PM CDT SUN AUG 13 2006

.SHORT TERM...
EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS A TUTT LOW SLOWLY PUSHING
NORTHWESTWARD ACROSS THE RIO GRANDE BETWEEN DEL RIO AND LAREDO.
OTHER SUBTLE SHORTWAVES WERE ALSO NOTED ALONG THE RED RIVER NEAR
WICHITA FALLS...AND ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO IN
THE VICINITY OF EL PASO. PLENTY OF MOISTURE REMAINS IN PLACE IN THE
LOWER TO MID LEVELS OF THE ATMOSPHERE ACROSS THE REGION. A SURFACE
TROUGH OF LOW PRESSURE EXTENDS ACROSS MUCH OF EASTERN AND
SOUTHEASTERN NEW MEXICO...AND SOUTHWARD ACROSS THE GUADALUPE AND
DAVIS MOUNTAINS...AND THE BIG BEND REGION OF WEST TEXAS. ALL OF
THESE FEATURES SHOULD COMBINE WITH AFTERNOON HEATING TO AID IN THE
DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS A GOOD PORTION OF THE REGION. THE BEST CHANCES FOR CONVECTION
THROUGH TONIGHT SHOULD BE ALONG THE SURFACE TROUGH AND THE MID LEVEL
THETA-E RIDGE AXIS...FROM SOUTHEASTERN NEW MEXICO...SOUTHWARD INTO
THE BIG BEND REGION OF WEST TEXAS. SHOWERS AND THUNDERSTORMS THAT
DEVELOP WILL BE CAPABLE OF DROPPING LOCALIZED VERY HEAVY RAINFALL IN
A SHORT PERIOD OF TIME...POSSIBLY LEADING TO LOCALIZED FLOODING.
OTHERWISE...LOOK FOR SKIES TO REMAIN PARTLY TO MOSTLY CLOUDY TONIGHT
WITH THE EXTENSIVE MID LEVEL MOISTURE REMAINING IN PLACE. OVERNIGHT
LOWS SHOULD REMAIN WARM...WITH VERY LITTLE CHANGE EXPECTED FROM WHAT
HAS BEEN SEEN THE PAST SEVERAL NIGHTS. OVERALL ONLY MINOR
ADJUSTMENTS WERE MADE TO THE GRIDDED DATABASE.

.LONG TERM...
LONG TERM CONCERNS ARE FOCUSED ON THE EARLY PART OF THE PACKAGE AS
ABUNDANT MONSOONAL MOISTURE WILL REMAIN OVER MUCH OF THE CWFA
THROUGH MIDWEEK. IN ADDITION...A COLD FRONT IS EXPECTED TO
APPROACH THE NORTHERN CWFA MONDAY AFTERNOON AND EVENING. THE GFS
IS MOST AGGRESSIVE IN TAKING THIS BOUNDARY WELL SOUTH INTO THE
PERMIAN BASIN MONDAY NIGHT...WHILE THE NAM KEEPS THIS BOUNDARY UP
OVER THE SOUTH PLAINS. HAVE PRETTY MUCH SPLIT THE DIFFERENCE
HERE AS UNCERTAINTY IN THE EVENTUAL FRONTAL EVOLUTION IS HIGH AS
THIS EVOLUTION WILL BE HIGHLY DEPENDENT UPON CONVECTIVELY-GENERATED
COLD POOLS. AS A RESULT...THE BEST CHANCES FOR RAIN WILL BE OVER
NORTHWESTERN ZONES MONDAY AND TUESDAY WHERE MOISTURE...LIFT...AND
FOCUSING MECHANISMS ARE GREATEST. HAVE HELD OFF ON ISSUING A FLASH
FLOOD WATCH GIVEN THE UNCERTAINTY INVOLVED WITH THIS FRONT...BUT
SOUTHEASTERN NEW MEXICO STANDS THE BEST CHANCES OF EXCESSIVE RAINS
OVER THE NEXT 24-48H. MEANWHILE...THE TUTT LOW OVER NORTHERN
COAHUILA WILL CONTINUE TO MEANDER ABOUT OVER THE NEXT THREE
DAYS. THE EVENTUAL PATH OF THIS LOW WILL DEPEND ON THE DEGREE THAT
THE WESTERN END OF THE SUBTROPICAL RIDGE WEAKENS IN RESPONSE TO AN
APPROACHING SHORTWAVE TROUGH LATE IN THE WEEK AND THE TRACK OF
ANOTHER TUTT LOW THAT IS FORECAST TO TRANSLATE WEST OVER THE GULF
THIS WEEK. FOR NOW WE EXPECT THE TUTT LOWS IMPACT TO BE MINIMAL
BUT MIGHT BE ENOUGH TO KEEP DIURNALLY DRIVEN CONVECTION OVER THE
DAVIS MOUNTAINS THURSDAY THROUGH SATURDAY.

DID INCREASE POPS A BIT OVER NORTHWESTERN ZONES MONDAY AND TUESDAY...
AND SLIGHTLY OVER WESTERN ZONES WEDNESDAY THROUGH SATURDAY. HIGH
TEMPERATURES WILL REMAIN CLOSE TO NORMAL THROUGH THE WEEK...MAYBE
A LITTLE BELOW NORMAL TUESDAY...WITH MORNING LOWS A BIT ABOVE
NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              73  95  71  93 /  20  20  20  20
CARLSBAD NM                72  93  70  90 /  40  50  50  50
DRYDEN TX                  74  97  74  94 /  10  20  20  20
FORT STOCKTON TX           73  95  71  94 /  20  30  40  30
GUADALUPE PASS TX          66  86  65  83 /  40  60  50  50
HOBBS NM                   69  92  70  90 /  30  50  50  30
MARFA TX                   61  87  61  85 /  40  50  40  40
MIDLAND INTL AIRPORT TX    73  95  72  93 /  20  20  30  20
ODESSA TX                  74  95  72  94 /  20  20  30  20
WINK TX                    75 100  73  97 /  30  40  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

21/70
Hazardous weather outlook, Aug 13, 2:13 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
213 PM CDT SUN AUG 13 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
213 PM CDT SUN AUG 13 2006 /113 PM MDT SUN AUG 13 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON
THROUGH TONIGHT. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LOCALIZED VERY HEAVY RAINFALL...WITH RATES OF OVER 1 INCH
PER HOUR POSSIBLE. LOCALIZED FLOODING OF ARROYOS...DRAWS AND OTHER
LOW LYING AREAS MAY OCCUR UNDERNEATH THE HEAVIER SHOWERS AND
THUNDERSTORMS. WIND GUSTS TO 50 MPH...SMALL HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT COULD MOVE SOUTH INTO THE FORECAST AREA LATE MONDAY
OR EARLY TUESDAY.  SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...AND HEAVY RAINFALL...WOULD LIKELY RESULT ALONG
THIS BOUNDARY AS MOISTURE LEVELS IN THE ATMOSPHERE WILL REMAIN
HIGH THROUGH TUESDAY.  LOCATIONS THAT WOULD BE AFFECTED BY ANY
HEAVY RAINFALL ARE STILL UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 13, 3:41 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 PM CDT SUN AUG 13 2006

TXZ081-132145-
BIG BEND AREA-
341 PM CDT SUN AUG 13 2006

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN BREWSTER COUNTY.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG
THUNDERSTORM CURRENTLY LOCATED OVER PANTHER JUNCTION IN THE BIG BEND
NATIONAL PARK AT 341 PM CDT...MOVING VERY SLOWLY TO THE NORTHEAST AT
5 MPH.  THIS STORM HAS DEVELOPED NEAR A LOW PRESSURE CENTER THAT MAY
HELP IN STRENGTHENING THE STORM FURTHER BEFORE FINALLY WEAKENING.
ALTHOUGH NOT PROJECTED TO BE SEVERE...TORRENTIAL DOWNPOURS ALONG THE
INTERSECTION OF STATE HIGHWAY 118 AND U.S. 385 COULD BE EXTREMELY
HAZARDOUS TO MOTORISTS AND HIKERS IN THE AREA BY REDUCING
VISIBILITIES TO NEAR ZERO.  SMALL HAIL...GUSTY WINDS IN UPWARDS OF
50 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING ARE POSSIBLE WITH
THIS STORM.

OTHER STORMS ACROSS THE RIO GRANDE IN MEXICO ARE EXPECTED TO MOVE
NORTH INTO BREWSTER COUNTY, TEXAS WITHIN THE NEXT HOUR.  THESE
STORMS WILL CROSS NEAR FM 2627 AND ARE EXPECTED TO PRODUCE
TORRENTIAL DOWNPOURS...FREQUENT CLOUD-TO-GROUND LIGHTNING...GUSTY
WINDS IN UPWARDS OF 50 MPH...AND SMALL HAIL.

SEEK SHELTER IF THUNDERSTORMS THREATEN YOUR LOCATION.  THIS AREA IS
PRONE TO FLASH FLOODING DUE TO THE TERRAIN/S FLASHY NATURE.  SEEK
HIGHER GROUND IF WATER LEVELS RISE.
Local storm report, Aug 13, 4:40 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM CDT SUN AUG 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     FORT STOCKTON           30.89N 102.89W
08/13/2006                   PECOS              TX   PUBLIC

            TWO HUNDRED POUND FEEDERS WERE TOPPLED IN THUNDERSTORM
            WINDS THAT HIT THE CITY OF FORT STOCKTON. WINDS WERE
            ESTIMATED NEAR 60 MPH. IN ADDITION...COPIOUS AMOUNTS OF
            PEA SIZE HAIL HAS COVERED THE ROADS IN AND AROUND FORT
            STOCKTON...INCLUDING ALONG U.S. 385 SOUTH OF FORT
            STOCKTON. TX DPS ALSO REPORTED 1-2 INCHES OF STANDING
            WATER ALONG U.S. 385 SOUTH OF FORT STOCKTON.

&&

02
Local storm report, Aug 13, 4:43 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT SUN AUG 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     FORT STOCKTON           30.89N 102.89W
08/13/2006                   PECOS              TX   PUBLIC

            TWO HUNDRED POUND FEEDERS WERE TOPPLED IN THUNDERSTORM
            WINDS THAT HIT THE CITY OF FORT STOCKTON. WINDS WERE
            ESTIMATED NEAR 60 MPH. IN ADDITION...COPIOUS AMOUNTS OF
            PEA SIZE HAIL HAS COVERED THE ROADS IN AND AROUND FORT
            STOCKTON...INCLUDING ALONG U.S. 385 SOUTH OF FORT
            STOCKTON. TX DPS ALSO REPORTED 1-2 INCHES OF STANDING
            WATER ALONG U.S. 385 SOUTH OF FORT STOCKTON.

&&

02

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:53 PM CDTSevere Thunderstorm WarningMAFAndrews67 min
Aug 13, 8:15 PM CDTSevere Thunderstorm WarningMAFEctor60 min
Aug 13, 10:15 PM CDTFlash Flood WarningMAFEctor3 hr
Aug 13, 11:03 PM CDTFlash Flood WarningMAFGaines3 hr
Aug 13, 11:57 PM CDTFlash Flood WarningMAFDawson3 hr
Aug 14, 4:50 AM CDTFlash Flood WatchMAFAndrews, Crane, Dawson, Ector, Gaines, Loving and 6 more3 days

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.